Volterra invariant subspaces of H-p

Research output: Contribution to journalArticle

Abstract

A complete description is obtained for the subspaces of the Hardy space H-P (p >= 1) that are invariant under the Volterra integral operator. We then show that this result can be applied to derive complete characterizations of such subspaces in a large class of Banch spaces of analytic functions in the unit disc containing the usual Bergman and Dirichlet spaces. (C) 2007 Elsevier Masson SAS. All rights reserved.

Details

Authors
Organisations
Research areas and keywords

Subject classification (UKÄ) – MANDATORY

  • Mathematics
Original languageEnglish
Pages (from-to)510-528
JournalBulletin des Sciences Mathématiques
Volume132
Issue number6
Publication statusPublished - 2008
Publication categoryResearch
Peer-reviewedYes